# SDR CALA2013080990312

- Difficulty date: August 8, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 56,223 hours, 15,746 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR WILL NOT ARM.  CLEANED DEBRIS FROM DOOR WAY, OPS CHECKED NORMAL.
